# SDR DHL2002708005

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Condition: Not Seated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECT SYS WILL NOT TEST.  RESEATED APU FIRE WARNING POWER SUPPLY.  OPS GOOD IAW MM 26-15-0.
